# SDR DLM88071605

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 52,708 hours, 41,233 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578517
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TAB ON REPLACEMENT LT LOWER AFT SKIN PANEL ON HORIZ STAB.  INSTALLED REPAIR DOUBLER.
